Global existence and asymptotic behavior of the Boussinesq-Burgers system

Wei Ding, Zhian Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

6 Citations (Scopus)

Abstract

This paper is concerned with the Boussinesq-Burgers system which models the propagation of bores by combing the dissipation, dispersion and nonlinearity. We establish the global existence and asymptotical behavior of classical solutions of the initial value boundary problem of the Boussinesq-Burgers system with the help of a Lyapunov functional and the technique of Moser iteration. Particularly we show that the solution converges to the unique constant stationary solution exponentially as time tends to infinity.
Original languageEnglish
Pages (from-to)584-597
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume424
Issue number1
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • Bores
  • Boussinesq-Burgers system
  • Convergence
  • Lyapunov functional
  • Moser iteration

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this